Michigan Mathematical Journal

On a theorem of Giffen.

Ruth Charney and Ronnie Lee

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 2 (1986), 169-186.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003346

Digital Object Identifier
doi:10.1307/mmj/1029003346

Mathematical Reviews number (MathSciNet)
MR837575

Zentralblatt MATH identifier
0609.55004

Subjects
Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 19D23: Symmetric monoidal categories [See also 18D10] 19G38: Hermitian $K$-theory, relations with $K$-theory of rings

Citation

Charney, Ruth; Lee, Ronnie. On a theorem of Giffen. Michigan Math. J. 33 (1986), no. 2, 169--186. doi:10.1307/mmj/1029003346. https://projecteuclid.org/euclid.mmj/1029003346


Export citation